Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I am having acne on my nose most of times & it looks red

Hey i am having acne on my nose so most of times my nose looks red. em 21 yr old havin pimples on my nose. irregular mensturation as well as facial hairs around chin nd cheek
Asked On : Tue, 22 Feb 2011
Answers:  4 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
you need to get yout thyroid level checked and rule out polycystic ovarian disease so visit a gyanacologist.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello.. these are the sign of hormonal imbalance you.. the hormonal imbalance ca be compleltely cured wit the help of homeoapthic medicine..
god bless..

Answered: Wed, 23 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
All these signs are of hormonal imbalance. It can be totally cured with herbal medicines. I would recommend you to have ashoka arisht and mahamanjishtha arisht 2 tsf each with tab. aloes compound and tab. radonna 2 each bd. Avoid spicy and fast food have regular exercise. Have it for two months at least. avoid topical application of chemical based acne creams.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to Healthcaremagic forum,
All these symptoms are related to polycystic ovary syndrome(PCOS)..You need to go for certain blood test like serum testosteron,LH/FSH ratio,DHEA-S,Prolactin,17-hydroxy progestron....along with a ultrasound for lower abdomen... until unless what hormonal problem you are having is known and which hormones are causing the problem,you should not take any form of medicines..DIAGNOSIS IS VERY IMPORTANT.. ..So consult a dermatologist and endocrinologist both ,so that they can control your hormone problem aswell as pimples and facial hair.For facial hair you need to go for lasers as medicines would not have a satisfactory response on them.
take care,
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor